Sudafed PE Sinus + Pain Tab X 16

Sudafed PE Sinus + Pain Tab X 16
Sudafed PE Sinus + Pain Relief tablets are ideal for sinus pain relief, sinus headaches and blocked or runny nose.
Sudafed PE Sinus + Pain Relief tablets are ideal for sinus pain relief, sinus headaches and blocked or runny nose. Get relief from sinus congestion and pressure, plus headaches.
Non-drowsy formula
AUST R 119994
You can buy Sudafed PE Sinus + Pain Tab X 16 online in Australia from Chemist Direct
Store below 30° C. Keep in a dry, dark place.
(Per tablet) Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.
Do not use:
- for children under 12 years
- if you are hypersensitive to any of the ingredients
- if you have taken paracetamol
- if you are taking antidepressants.
Ask your doctor before use if you:
- have any medical condition or are taking any other medicines or are a chronic alcohol abuser
- have high blood pressure
- have heart problems
- are pregnant or breastfeeding.
Keep out of reach and sight of children.
If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
Phenylephrine may cause sleeplessness in some people.
Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.